# SDR QXEA9700587

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11096
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Component: Grimes, 1012721
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GEG- EMERGENCY PATH LIGHTING AT SEAT 12B IS INOP.  PLACED ON MEL, REFERENCE 33-13/2.  MEL CLEARED BY REPLACING BROKEN WIRE AT THE LAMP ASSEMBLY, OPERATIONAL CHECKS GOOD.
